| Model Number |
4.0PEF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Unspecified Tissue Injury (4559); Unintended Extubation (4564)
| Date of Event |
08/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: 4.0pef 4.0mm id paed med cuffless x1 lot: unknown 4.0pef 4.0mm id paed med cuffless x1 lot: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that when the patient's mother attempted to insert the tracheostomy tubes, all three were found to be broken.An older trach tube had to be used instead.
Additional Manufacturer Narrative
Additional information: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that when the patient's mother attempted to insert the tracheostomy tubes, all three were found to be broken.An older trach tube had to be used instead and resulted the risk of infection.